# SDR 96FDEA00401

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Act Supt Ftg
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT ACTUATOR SUPT FITTING IS GOUGED IN THREE PLACES.  MCD AFT ACTUATOR SUPT FITTING BLENDED WITHIN LIMITS PER DRW NR 65-48200 AND FEDEX SRM 51-10-6 AND 51-10-2.
